# SDR 20001219SH023

- Difficulty date: October 10, 2000
- Submitted: December 19, 2000
- Operation: General aviation
- Aircraft: N62LF
- Make and model: Bolkms BK117B1
- Aircraft serial: 7163
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7004206901
- Part serial: 85010121
- Condition: Malfunctioned
- Location: Csas
- Part time: 129 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPUTER GOES OFF-LINE DURING FLIGHT.  PILOT IS ABLE TO RESET.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
